# SDR P2EA99035

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 990-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE STRINGER 15 RT AT BS 1006 WITH A DRILLED HOLE AT RADIUS.  DEFECT SIZE, DIAMETER .1875 INCH.  REPAIRED FUSELAGE STRINGER 15 RT BETWEEN BS 990 AND BS 1016 PER SRM 53-10-3, FIG 1.  (M)
